Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffering from chest pain and feels like a bruise. Should I be concerned?

Every once in awhile I get a weird chest pain between my chest by my chest bone. This pain comes and goes for the past three months or longer. I believe it usually comes up after I do some type of exercise (gym or playing basketball). I go to the gym on a regular basis. I am just wondering if this is something serious I should check out. If I push hard on my chest bone it hurts and feels like a bruise .
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
HI Joshualara

chest pain increasing on activity can be anginal pain. I suggest you to get cardiological evaluation like ECG, and if needed 2D echocardiography and TMT. If they are normal then you may have some localised chest problem which can be assessed by chest radiographs which can guide further. gastric reflux can also cause similar complains. Don't panic, just meet your doctor.

best wishes for your health.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor